# SDR USAA2010090791935

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 22,308 hours, 17,561 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000101400
- Part serial: CC2332
- Condition: Saturated
- Location: Left
- Part time: 22,308 hours, 17,561 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - 5 INCH CIRCUMFERENTIAL AREA INDICATION OF WATER INCLUSION ON LEFT ELEVATOR.  ACCOMPLISHED WITNESS HOLE INSPECTION IAW A319 AMM 55-20-00-06.  NO WATER EGRESS FOUND.  REPAIRED IAW A319 SRM 55-21-11 & 55-21-11.
